# SDR QXEA200601023

- Difficulty date: March 25, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT NACELLE, UPPER SURFACE, OUTBOARD WING LEADING EDGE TO NACELLE FILLER FAIRING HAS LOOSE RIVETS.  REPAIRED IAW DHC-8-200 SRM TASK 20-34-11-370-801.
